Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Nausea, feels dizzy, sweating, abdominal pain, frequent bowl movement, feels hungry, irritable bowel syndrome

For the past several months, I have been experiencing severe nausea (sometimes vomiting), dizziness , sweating/chills, and abdominal pain each and every time I have a bowel movement and also when I wake up morning. Sometimes it feels like I am very hungry but the thought of eating food makes me even more sick feeling. I am a Type II diabetic and I have been diagnosed with IBS at age 15. The only relief I get from these symptoms is by taking a hot bath/shower to soothe my stomach. I am a 31 y/o female, smoker.
Sat, 20 Apr 2019
Report Abuse
General Surgeon 's  Response
Hello,

The currently narrated symptoms indicate diabetic gastroparesis from long-run diabetes type II.

Intake of prokinetic agents as itopride, probiotics as lactobacillus and amitryptiline type gut soothers must be part of daily drug basket.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stomach cancer


Nausea, feels dizzy, sweating, abdominal pain, frequent bowl movement, feels hungry, irritable bowel syndrome

Hello, The currently narrated symptoms indicate diabetic gastroparesis from long-run diabetes type II. Intake of prokinetic agents as itopride, probiotics as lactobacillus and amitryptiline type gut soothers must be part of daily drug basket. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon